# SDR USAA2010113092686

- Difficulty date: November 11, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 46,531 hours, 6,484 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: F3215005300000
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - MAJOR REPAIR - LEVEL 2 CORROSION ON LEFT MAIN GEAR AFT PINTLE PIN.  REPLACED LEFT MAIN GEAR AFT PINTLE PIN IAW SRM 32-11-00-210.
